# SDR IPXA2020012751442

- Difficulty date: January 27, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 33,406 hours, 22,667 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Slat Wedge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4,   NR 3 SLAT  WAS DENTED AND DELAMINATED ON UPPER EXTERNAL SKIN T/E WEDGE.  REPAIRED THE DAMAGED AREA IAW SRM 51-10-70-2R-4,  IAW SREO 57-43-02-2R-1
